Duke Mathematical Journal

On free Kleinian groups

Bernard Maskit

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 48, Number 4 (1981), 755-765.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077314929

Mathematical Reviews number (MathSciNet)
MR782575

Zentralblatt MATH identifier
0475.30039

Digital Object Identifier
doi:10.1215/S0012-7094-81-04841-9

Subjects
Primary: 30F40: Kleinian groups [See also 20H10]

Citation

Maskit, Bernard. On free Kleinian groups. Duke Math. J. 48 (1981), no. 4, 755--765. doi:10.1215/S0012-7094-81-04841-9. http://projecteuclid.org/euclid.dmj/1077314929.


Export citation

References

  • [1] William Abikoff, On boundaries of Teichmüller spaces and on Kleinian groups. III, Acta Math. 134 (1975), 211–237.
  • [2] Lars V. Ahlfors, Finitely generated Kleinian groups, Amer. J. Math. 86 (1964), 413–429.
  • [3] A. F. Beardon and B. Maskit, Limit points of Kleinian groups and finite sided fundamental polyhedra, Acta Math. 132 (1974), 1–12.
  • [4] Lipman Bers, Spaces of Kleinian groups, Several Complex Variables, I (Proc. Conf., Univ. of Maryland, College Park, Md., 1970), Springer, Berlin, 1970, pp. 9–34.
  • [5] Vicki Chuckrow, On Schottky groups with applications to kleinian groups, Ann. of Math. (2) 88 (1968), 47–61.
  • [6] Irwin Kra, On spaces of Kleinian groups, Comment. Math. Helv. 47 (1972), 53–69.
  • [7] Irwin Kra, Automorphic forms and Kleinian groups, W. A. Benjamin, Inc., Reading, Mass., 1972.
  • [8] Albert Marden, The geometry of finitely generated kleinian groups, Ann. of Math. (2) 99 (1974), 383–462.
  • [9] Bernard Maskit, A characterization of Schottky groups, J. Analyse Math. 19 (1967), 227–230.
  • [10] Bernard Maskit, Self-maps on Kleinian groups, Amer. J. Math. 93 (1971), 840–856.
  • [11] B. Maskit, On the classification of Kleinian groups. II. Signatures, Acta Math. 138 (1976), no. 1–2, 17–42.